Author Topic: UGH .. those plaquinel dreams!  (Read 1369 times)

LizPetillo

  • Guest
UGH .. those plaquinel dreams!
« on: October 26, 2010, 03:29:42 AM »
One of those 'plaquinel' nights .... couldn't sleep much and the little I got was nightmares.  Side effects of the drug.  At least, that's what the info says.

The dreams .. I'd come upon a group of people and they'd be nice.  Then all of a sudden, when I was relaxed, they'd try to kill me.  I'd run away being chased.  Then I'd come upon another group of people.  Same thing would happen.  It happened like that all night.

I know the plaquinel is amplyfying some issues I'm having with turn-coat 'friends' over this disease ... At least that's how I'm interpreting the dreams.  But man ... the plaquinel really kicks the nightmares into high gear sometimes!

The other night I dreamed I was in the neighbors house from my child hood.  It's a haunted house in real life so my dream amplified it and the spooks were chasing me.  

Just gotta' put up with it.  Can't get by without the plaquinel now.  


Joe S.

  • Hero Member
  • *****
  • Posts: 7683
  • Fibro, Sjs, RA, CNS, Diabetes, TIA's, ADHD, ptsd
    • Chakra Force
Re: UGH .. those plaquinel dreams!
« Reply #1 on: October 26, 2010, 05:18:37 AM »
Liz, I believe that the AI illnesses can bring on bad dreams. I also believe that we can control our bad dreams. It takes some thought to do that, but you may think of the scene in the "Harry Potter" movie where they use humor to battle the Bogart. Your dream sounds like a typical "Chase" dream. Standing up to them will usually stop the dream for me if I cannot figure out how to make it funny.

Taking control of your dreams comes with practice. Make it fun when you try.
bkn C4 & C5, herniation's 7 n, 5 t, 4 l, Nerve Damage
Lisinopril, Amlodipine, Pantoprazole, Metformin, Furosemide, Glimepiride,
Centrum Silver, Cinnamon, Magnesium, Flaxseed, Inositol, D3, ALA, ALC, Aleve, cistanche
Reiki, reflexology, meditation, electro-herbalism

chelle

  • Guest
Re: UGH .. those plaquinel dreams!
« Reply #2 on: October 26, 2010, 02:06:03 PM »
I have been having night terrors for the past year or so and I'm not on plaquenil.

The dreams always occur one hour after I've fallen asleep. I wake up either sweaty with a racing pulse and absolutely terrified with no memory of a dream or I wake up confused with no memory of where I am or what I am doing. Luckily I'm a dementia nurse and it's giving me an insight into how my patients feel. These feelings of terror or confusion pass quite quickly when I wake leaving me a little shaken but OK. If I have a UTI or any sort of infection then the dreams get worse. Perhaps I'm overheating?

I can only link them to the Sjogrens as they happen on a weekly basis and I'm not on any dream causing drugs.

Chelle

harrigan

  • Hero Member
  • *****
  • Posts: 916
Re: UGH .. those plaquinel dreams!
« Reply #3 on: October 26, 2010, 02:35:37 PM »
Hi Liz - I know exactly what you mean!  I've considered selling the scripts of some of my epics to Spielberg - I'm sure they are oscar winners, although they are definitely not the sort of dreams \I would pay to see.  Way too gorey!  xx Ailsa
Female, 54
Diagnosed with Sjogrens March 09; Rheumatoid Arthritis February 2010
Meds: abatacept, Methotrexate injections , Folic Acid, Amitriptyline, Ozepramole, Tramacet, Glandosane & Viscotears.

BonusMom

  • Hero Member
  • *****
  • Posts: 930
Re: UGH .. those plaquinel dreams!
« Reply #4 on: October 27, 2010, 07:43:40 AM »
I've always been a vivid dreamer-whether on Plaquenil or not, it makes no difference.

Like averything else, we are all so uniquely different, it's difficult to say what may/may not be causing them, but I think the subconcious mind is a contributing powerhouse when it comes to dreams.

LeoLady

  • Guest
Re: UGH .. those plaquinel dreams!
« Reply #5 on: October 27, 2010, 05:38:35 PM »
That's why I love my Trazadone.  ;D  It makes me sleep so that I don't remember my dreams.  Without it, I hardly sleep at all, and if I do, I wake up over and over with dreams that make me cry.

Hugs,

LeoLady